Alert archive / Georgia / Tornado Warnings in 2007

Tornado Warning 19, NWS Jacksonville, FL

May 5, 2007Clinch County, Georgia

NWS Jacksonville, FL issued this tornado warning at May 5, 2007, 7:48 PM EDT for Clinch County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 7:48 PM EDT (23:48 UTC)
Expired
May 5, 2007, 8:30 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Clinch County, GA

What was reported inside it

TimeReportWhereRemark
May 5, 7:57 PM EDTFUNNEL CLOUD2 N Fargo, GAFUNNEL CLOUD SEEN BY SKYWARN SPOTTER NEAR HIGHWAY 441.
May 5, 8:12 PM EDTTSTM WND GST 601 N Fargo, GAFORCED SKWWARN SPOTTER CAR INTO A DITCH. NO DAMAGE...NO INJURIES. AT LEAST DIME-SIZED HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 052350
TORJAX
GAC065-060030-
/O.NEW.KJAX.TO.W.0019.070505T2348Z-070506T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 830 PM EDT

* AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FARGO...
  MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
FARGO...COUNCIL AND OTHER AREAS ALONG HIGHWAY 441 JUST NORTH OF 
FARGO.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3080 8249 3073 8260 3059 8255 3061 8240

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 060007
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EDT SAT MAY 5 2007

GAC065-060030-
/O.CON.KJAX.TO.W.0019.000000T0000Z-070506T0030Z/
CLINCH GA-
806 PM EDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR SOUTHERN 
CLINCH COUNTY...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER EXTREME 
SOUTHEASTERN CLINCH COUNTY...OR ABOUT NEAR FARGO...MOVING SOUTH AT 
10 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE 
INDICATED COUNTY NEAR THE SUWANNEE RIVER AND ALONG HIGHWAY 441 NORTH 
OF COUNCIL.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3070 8244 3070 8255 3059 8259 3058 8245

$$

ENYEDI
000 
WWUS52 KJAX 060031
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
831 PM EDT SAT MAY 5 2007

GAC065-060041-
/O.EXP.KJAX.TO.W.0019.000000T0000Z-070506T0030Z/
CLINCH GA-
831 PM EDT SAT MAY 5 2007

...THE TORNADO WARNING FOR SOUTHEASTERN CLINCH COUNTY EXPIRED AT 830
PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR 
DAMAGE SOUTH OF FARGO ALONG HIGHWAY 441 TOWARD COUNCIL.

PLEASE REPORT SEVERE WEATHER DAMAGE AND HAIL SIZES TO THE NEAREST LAW 
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN 
CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 
800-499-1594 TO REPORT SEVERE WEATHER.

LAT...LON 3070 8244 3070 8255 3059 8259 3058 8245

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 5, 2:45 PM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, May 5, 2:45 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT SAT MAY 5 2007

...GOOD CHANCE OF RAIN ON SUNDAY...
...WINDY CONDITIONS SUNDAY NIGHT AND MONDAY...

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...

REST OF THIS AFTERNOON...POP-UP SHOWERS AND TSTMS WILL CONTINUE TO
DEVELOP AS SBRZS PRESS SLOWLY INLD. BEST COVERAGE STILL EXPECTED TO
END UP ALONG THE I-75 CORRIDOR.

TONIGHT...BEST CHANCES OF SCTD SHOWERS/TSTMS WILL CONTINUE DURING
THE EVENING HOURS ACRS INLD SERN GA WHERE SBRZS FROM BOTH COASTS
WILL EVENTUALLY MEET. OTHERWISE SOME LINGERING ISOLD SHOWERS AFTER
MIDNIGHT THEN AREAS OF SMOKE AND FOG TOWARD MORNING BUT NOT EXPECTED
TO BE MORE THAN PATCHY DENSE AT TIMES.

SUNDAY...TRANSITION DAY AS BEST CHANCE OF SHOWERS WILL BE IN THE
MORNING HOURS ACRS SERN GA THEN TRANSITION DOWN ACRS NERN FL DURING
THE AFTERNOON AS BACK DOOR COLD FRONT MAKES PUSH ACRS THE REGION.
VERY SHARP INCREASE IN WINDS WILL BE NOTED LATER IN THE DAY OUT OF
THE NE AT 15-20 MPH BEHIND THE BACK DOOR FRONT.

SUNDAY NIGHT...HIGH PRESSURE WILL NOSE QUICKLY DOWN THE SERN
SEABOARD INTO THE FORECAST AREA REDUCING THE SHOWER/TSTM ACTIVITY TO
ISOLD COASTAL SHOWERS BY AFTER MIDNIGHT. NE WINDS WILL INCREASE
RAPIDLY ALONG THE I-95 CORRIDOR AND WIND ADVISORIES WILL NEED TO BE
POSTED LATE SUNDAY AFTERNOON THAT WILL LAST THROUGH THE NIGHT AND
INTO MONDAY MORNING. ALONG THE COAST SUSTAINED WINDS WILL BE IN THE
25 TO 35 MPH RANGE WITH GUSTS TO 40 MPH AT TIMES AND WILL BE WEAKER
AS YOU PRESS INLAND. REFER TO LATEST COASTAL HAZARD MESSAGE (CFWJAX)
FOR DETAILS ON SURF AND RIP CURRENT RISK ALONG THE COAST.

MONDAY AND MONDAY NIGHT...NAM/GFS DIFFER IN THEIR SOLUTIONS AS HIGH
PRESSURE SETTLES OVER THE CAROLINAS AND CUT-OFF SFC LOW DEVELOPS
UNDER THE 500MB CUT OFF LOW AND DEEPENS. THE DEPTH AND POSITION OF
THIS SFC LOW WILL SET-UP OUR LOCAL WEATHER AND HOW MUCH WIND AND/OR
COASTAL SHOWER ACTIVITY WE GET. WITH EITHER MODEL SOLUTION IT WILL
BE CONTINUED WINDY ALONG THE I-95 CORRIDOR AND BREEZY WELL INLAND.
MAX TEMPS WILL BE 10 TO 15 DEGS COOLER THAN SUNDAY AND THE BREAKERS
WILL BE CLOSE TO 8-10 FT IN THE SURF ZONE WITH MINOR TO MODERATE
BEACH EROSION POSSIBLE.

.LONG TERM...TUESDAY THROUGH SATURDAY...

MOST OF THE WEEK WILL FEATURE SLOW WEAKENING OF STRONG N/NELY FLOW
OVER THE REGION AS SFC HIGH OVER THE SERN U.S. WEAKENS AND WHATEVER
SFC LOW DEVELOPS WELL OFF THE COAST WILL PULL AWAY. SHOULD BE MAINLY
DRY AND WINDY TUE/WED WITH SLOWLY MODERATING TEMPS THROUGH THE WEEK
WITH 70S ON TUESDAY AND WARMING QUICKLY INTO THE 80S ONCE AGAIN BY
THE END OF THE WEEK.

&&

.AVIATION...WILL SEE SCATTERED SHOWERS/THUNDERSTORMS IN THE VICINITY
OF ALL TAF SITES UNTIL AROUND 02Z THIS EVE DUE TO SEA BREEZE
COLLISION. EXPECTING TEMPO IFR CONDITIONS BETWEEN 08 AND 12Z DUE TO
MAINLY LOW CEILINGS FROM STRATUS.

&&

.MARINE...GRADIENT TIGHTENS AS STRONG SURFACE HIGH BUILDS SOUTH DOWN
THE EASTERN SEABOARD AND DEEP LOW DEVELOPS WELL OFFSHORE. THE NAM
APPEARS TOO DEEP AND TOO FAR WEST WITH THE LOW AND HAVE TAKEN A
BLEND OF ALL GUIDANCE INCLUDING PREVIOUS FORECAST. HAVE GONE WITH A
SMALL CRAFT ADVISORY FOR THE NEAR SHORE AND GALE WARNING FOR THE
OFFSHORE BEGINNING SUNDAY EVE.

&&

.FIRE WEATHER...NO HEADLINES FOR NOW. DEPENDING ON HOW DEEP LOW
DEVELOPS OFFSHORE AND HOW MUCH DRY AIR PLUNGES INTO THE AREA ...MAY
POSSIBLY SEE RED FLAGS FOR THE INLAND AREAS MONDAY. WILL HOLD OFF ON
WATCHES/RED FLAGS FOR NOW UNTIL MORE CONSISTENCY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  83  52  76 /  50  40   0   0
SSI  69  78  56  70 /  20  40  20   0
JAX  66  83  56  73 /  20  50  20  10
SGJ  68  83  62  73 /  20  40  20  20
GNV  65  87  57  76 /  20  50  20   0
OCF  65  87  59  77 /  20  60  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WARNING FROM 4 PM SUNDAY TO 8 AM EDT TUESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 8 AM EDT TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/PETERSON/KERNS
Hazardous weather outlook, May 5, 5:10 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 AM EDT SAT MAY 5 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
510 AM EDT SAT MAY 5 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WILDFIRES CONTINUE ACROSS SOUTHEAST GEORGIA AND FLAGLER COUNTY FLORIDA...
...ISOLATED STRONG OR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS
SOUTHEAST GEORGIA AND INTERIOR NORTHEAST FLORIDA...

AREAS OF SMOKE WILL CONTINUE TODAY AND TONIGHT ACROSS NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA...WITH SHARPLY REDUCED VISIBILITIES
IN DENSE SMOKE NEAR THE WILDFIRES.

A WEAK DISTURBANCE ALOFT WILL HELP PRODUCE SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING OVER INTERIOR PORTIONS OF SOUTHEAST GEORGIA
AND NORTHEAST FLORIDA. A FEW THUNDERSTORMS MAY BECOME STRONG OR
SEVERE...AND PRODUCE HAIL OR STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

INCREASING WINDS AND DRIER AIR WILL PROMOTE DANGEROUS FIRE
CONDITIONS THROUGH MUCH OF NEXT WEEK.

INCREASING COASTAL WINDS AND SEAS WILL PRODUCE AN ELEVATED RISK OF
RIP CURRENTS...ALONG WITH THE POTENTIAL FOR MINOR COASTAL FLOODING AND
BEACH EROSION...FROM SUNDAY NIGHT INTO THE WORKWEEK. A GALE WARNING
MAY BE REQUIRED FOR COASTAL WATERS SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

In the hours before

Special weather statement, May 5, 6:33 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 PM EDT SAT MAY 5 2007

FLZ036-060000-
ALACHUA FL-
633 PM EDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN ALACHUA COUNTY THROUGH 8 PM
FOR FREQUENT LIGHTNING AND SMALL HAIL...

AT 633 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF WALDO...OR
ABOUT 11 MILES NORTH OF GAINESVILLE...MOVING SOUTHEAST AT 5 MPH. THIS
CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WALDO...
GAINESVILLE AIRPORT...ORANGE HEIGHTS...NEWNANS LAKE...ROCHELLE...
LOCHLOOSA...GROVE PARK AND CROSS CREEK THROUGH 800 PM EDT. SMALL
HAIL...GUSTY WINDS UP TO 50 MPH...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.

ENYEDI
Special weather statement, May 5, 6:35 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT SAT MAY 5 2007

GAZ151-052300-
PIERCE GA-
635 PM EDT SAT MAY 5 2007

.NOW...

...A SIGNIFICANT WEATHER ALERT REMAINS IN EFFECT FOR PIERCE COUNTY...

AT 633 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF BRISTOL MOVING SOUTH AT
10 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL AND
PATTERSON THROUGH 700 PM EDT. SMALL HAIL...GUSTY WINDS UP TO 55
MPH...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH
THIS ACTIVITY.

SHASHY
Special weather statement, May 5, 7:06 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT SAT MAY 5 2007

FLZ036-060000-
ALACHUA FL-
706 PM EDT SAT MAY 5 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR ALACHUA COUNTY...

AT 706 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF WALDO...OR
ABOUT 8 MILES NORTHEAST OF GAINESVILLE...MOVING SOUTHEAST AT 10 MPH.
THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WALDO...
ORANGE HEIGHTS...NEWNANS LAKE...ROCHELLE...GROVE PARK...LOCHLOOSA AND
CROSS CREEK THROUGH 800 PM EDT. SMALL HAIL...GUSTY WINDS 45 TO 55
MPH...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH
THIS ACTIVITY.

SHASHY
Special weather statement, May 5, 7:07 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 PM EDT SAT MAY 5 2007

FLZ037-040-052345-
MARION FL-PUTNAM FL-
707 PM EDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ALERT FOR MARION AND PUTNAM COUNTIES
THROUGH 8 PM FOR HAIL AND STRONG WINDS...

AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF ORANGE
SPRINGS...OR ABOUT 8 MILES NORTHEAST OF CITRA...MOVING SOUTHEAST
AT 5 MPH. THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
JOHNSON...ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 745 PM EDT.
HAIL UP TO A HALF INCH DIAMETER...GUSTY WINDS UP TO 45 TO 55 MPH
ALONG WITH POSSIBLE MINOR DAMAGE...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.

PETERSON
Special weather statement, May 5, 7:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
715 PM EDT SAT MAY 5 2007

FLZ037-040-052345-
MARION FL-PUTNAM FL-
715 PM EDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ALERT FOR MARION AND PUTNAM COUNTIES
THROUGH 8 PM FOR HAIL AND STRONG WINDS...

AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF ORANGE
SPRINGS...OR ABOUT 8 MILES NORTHEAST OF CITRA...MOVING SOUTHEAST
AT 5 MPH. THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
JOHNSON...ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 745 PM EDT.
HAIL UP TO A HALF INCH DIAMETER...GUSTY WINDS UP TO 45 TO 55 MPH
ALONG WITH POSSIBLE MINOR DAMAGE...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.

PETERSON
Special weather statement, May 5, 7:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 PM EDT SAT MAY 5 2007

GAZ150-163-060100-
CLINCH GA-WARE GA-
727 PM EDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN CLINCH AND SOUTHERN WARE
COUNTIES THROUGH 9 PM...

AT 727 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES NORTH OF
FARGO...MOVING SOUTHEAST AT 5 MPH. THIS CLUSTER OF THUNDERSTORMS
WILL INTERSECT A STORM MOVING INTO SOUTHERN WARE FROM THE EAST. ALL
THESE STORMS WILL AFFECT AREAS AROUND FARGO AND THE SOUTHERN
OKEFENOKEE SWAMP THROUGH 9 PM EDT. SMALL HAIL...GUSTY WINDS UP TO 50
MPH...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH
THIS ACTIVITY. SEEK SHELTER IF IN THE PATH OF THESE STORMS.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:38 AM EDTCoastal Flood StatementJAXCamden, Glynn27 hr
May 5, 5:27 PM EDTSevere Thunderstorm WarningJAXAppling63 min
May 5, 5:52 PM EDTSevere Thunderstorm WarningJAXBacon38 min
May 5, 6:49 PM EDTSevere Thunderstorm WarningJAXCharlton56 min
May 5, 7:35 PM EDTSevere Thunderstorm WarningJAXClinch55 min

Nearby

Tornado Warnings in Georgia, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.